About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 273052, 14 pages
http://dx.doi.org/10.1155/2013/273052
Research Article

Analytical Solutions for Steady Heat Transfer in Longitudinal Fins with Temperature-Dependent Properties

Center for Differential Equations, Continuum Mechanics and Applications, School of Computational and Applied Mathematics, University of the Witwatersrand, Private Bag 3, Johannesburg 2050, South Africa

Received 30 January 2013; Accepted 24 April 2013

Academic Editor: Ireneusz Zbicinski

Copyright © 2013 Partner L. Ndlovu and Raseelo J. Moitsheki. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Partner L. Ndlovu and Raseelo J. Moitsheki, “Analytical Solutions for Steady Heat Transfer in Longitudinal Fins with Temperature-Dependent Properties,” Mathematical Problems in Engineering, vol. 2013, Article ID 273052, 14 pages, 2013. doi:10.1155/2013/273052